# SDR 97ZZZX29

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9932S
- Make and model: Mooney M20J
- Aircraft serial: 241096
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Mount Tube
- Part number: 30503502
- Condition: Broken Tab
- Location: Muffler Mount
- Component: 300MISSLE
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND RT HAND FORWARD EXHAUST MUFFLER SUPPORT TUBE BROKEN AT LOWER ATTACH TAB.  THIS TUBE ASSY IS THE SAME ONE USED ON ROCKET ENGINEERING 305 - ROCKET CONVERSION ON M20K SERIES MOONEY.  THIS TUBE IS OF THE NEWER HEAVY DUTY TYPE DESIGN THAT DOES NOT REQUIRE A REPETATIVE INSPECTION AS OUTLINED IN ROCKER M5B 95-305-01, OR AD 95-17-06 FOR THE M20K CONVERTED TO ROCKET 305.  SUBMITTER RECOMMENDS INCREASED INSPECTION OF THESE MOUNTS ANY TIME LOWER COWLING IS REMOVED, UNTIL IT IS DETERMINED IF THIS WILL BE A RECURRING PROBLEM ON THE M20J - 300 MISSLE CONVERSION.
